Hi I'm on the yaz birth control pill and about a week ago I accidentally took the wrong active pill (I took one that was 6 days forward from the one I was supposed to take) and then I just went back and continued the pills normally. I just got my period and I have four active pills left and then four inactive pills. Does this mean my period will last till I begin next months active pill? Before I began the pill my periods were 8 days long and very heavy but on the pill are much lighter and only four days. I'm worried I will have a horrible long period. I've been on the pill for 6 months. What's going on?
Taking birth control and got period early! What do I do? What will happen?
- 2 Jun 2015 by AlinaBunny
- 2 June 2015
- birth control, contraception, yaz, period, birth control pills, pill
Added 2 Jun 2015:
+ the amount of hormone in my pill is different each day (it grows to high in the middle of the cycle and then drops down again)
The pills are the same thing. All mixing them does is confuse the days in your pack. Just keep taking your pills. You never alter them for bleeding. This can happen sometimes particularly in the first 6 months. If it continues to happen, call your dr.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2014 • 1 answer
Updated 9 Apr 2015 • 1 answer
Birth Control Pills - I've been taking aubra for about 3 months now and I've missed my pill once and
Updated 28 Jun 2018 • 1 answer
Updated 17 Oct 2018 • 1 answer
Updated 22 Oct 2018 • 1 answer